# SDR R61A201604010283

- Difficulty date: April 1, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 23,317 hours, 18,132 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, VERTICAL STABILIZER AFT SPAR FLANGE RIB 10 IS CRACKED.  MAINTENANCE R & R VERTICAL STABILIZER AFT SPAR FLANGE RIB 10  IAW SRM 51-41-01.
